My 8 year old Grandson is on 27 mg. of concerta ER. I have noticed changes in him. He no longer is loving and he rarely smile or laughes. Does'nt want the dog and cats close to him, where he use to love putting them. Doesn't wnt to be touched. Wont tell me he loves me. All before taking this medicine did these things. A worried Grandmother. Please help if you can.
My son is also 8 years old and he is on 54mg of Concerta... so I would say "no" 27mg is not to high for your grandson... Maybe if he took 18mg of the concerta he would be a little more "normal" with less side effects... I have noticed that when my son is on too high of a dose of something that its usually due to his body adjusting to it and give it a few weeks to adjust OR if he continues to be "spaced out" too much it usually means the does needs lowered... hope this helps?
My son is 9 years old now. When i got him on the concerta and the doctor gave it to him he was only 3 years old at the time and he put him on a high dose of 36 mg. He should have never been on it until he was 6 years old and now i am dealing with a boy that has depression and anger, he wants to die and not live. He is suicidal and he has hallucinations, he says i want to die , i do not want to be here he wants to leave... It is very heart breaking to hear my son say that and now i am fighting to save his life all thanks to that doctor... so i would not give him the meds and stop it now before it makes him worse... Look up Nativeremedies.com it is all natural and i heard good things about it that was he is on something natural... NO CONCERT, Adderall, KAPVAY,CLONIDINE, FUMARATE ... This are no good i have done a lot of research
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2011 • 3 answers
Posted 20 Jan 2015 • 2 answers
Posted 22 Mar 2015 • 2 answers
Posted 31 Mar 2017 • 2 answers
Posted 1 Jul 2017 • 0 answers